Tame torsion, the tame inverse Galois problem, and endomorphisms

Research output: Contribution to journalArticle (Academic Journal)peer-review

30 Downloads (Pure)

Abstract

Fix a positive integer g and rational prime p. We prove the existence of a genus g curve C/Q such that the mod p representation of its Jacobian is tame by imposing conditions on the endomorphism ring. As an application, we consider the tame inverse Galois problem and are able to realise general symplectic groups as Galois groups of tame extensions of Q.
Original languageEnglish
Pages (from-to)283-290
JournalManuscripta Mathematica
Volume165
Issue number1
DOIs
Publication statusPublished - 3 Jun 2020

Fingerprint

Dive into the research topics of 'Tame torsion, the tame inverse Galois problem, and endomorphisms'. Together they form a unique fingerprint.

Cite this